Diffusive limit of a tagged particle in asymmetric simple exclusion processes

Sunder Sethuraman, S. R.S. Varadhan, Horng Tzer Yau

Research output: Contribution to journalArticle

Abstract

Invariance principles are proved under diffusive scaling for the centered position of a tagged particle in the simple exclusion process with asymmetric nonzero drift jump probabilities in dimensions d ≥ 3. The method of proof is by martingale techniques which rely on the fact that symmetric random walks are transient in high dimensions.

Original languageEnglish (US)
Pages (from-to)972-1006
Number of pages35
JournalCommunications on Pure and Applied Mathematics
Volume53
Issue number8
DOIs
StatePublished - Aug 2000

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Diffusive limit of a tagged particle in asymmetric simple exclusion processes'. Together they form a unique fingerprint.

Cite this